Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Hypertension

Question: Cold modalities effects on pts with hypertension


 paigeme1433 - Sun Nov 18, 2007 4:52 pm

why is hypertensin a condition that requires caution when treating with a cold modality? Does cold increase or decrease blood pressure?
 Debbie Miller, RN - Mon Nov 19, 2007 11:40 am

User avatar Decongestants can raise blood pressure. I assume this is what you mean by cold modalities?

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us